# SDR RRXA11435

- Difficulty date: July 9, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND FWD ACCESSARY COMPARTMENT INTERNAL DOUBLER CORRODED BEYOND LIMITS.  REPAIRED PER DHSK 873-314.  PART WAS AN OLD REPAIR DOUBLER NOT A DAC PART.
